# SDR ASAA1158795

- Difficulty date: January 16, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 15,229 hours, 4,918 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE "FMC DISAGREE" ILLUMINATED.  CLEARED WITH CHECKLIST.  OPS NORMAL.
